# SDR 97ZZZX2077

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Embry Riddle Aeronautical University Inc, repair station BF8R032O
- Aircraft: N6636Z
- Make and model: Beech 76
- Aircraft serial: ME253
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1054200111
- Condition: Cracked
- Location: Bs 94 Rt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SPAR ATTACH BRACKET AT STA 94.0, RT SIDE.  DURING A ROUTINE INSPECTION, A CRACK WAS FOUND IN THE LOWER PORTION OF THE UPPER RADIUS FOR THE FORWARD SPAR SLOT CUT-OUT (APPROXIMATELY .25 INCH LONG).  CAUSE:  APPEARED TO BE STRESS RELEASE CRACK.  ACT:  7,538 HOURS.
